# SDR DALA2024052605518

- Difficulty date: May 24, 2024
- Submitted: May 26, 2024
- Operation: Air carrier
- Aircraft: N938DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37291
- Aircraft time: 28,759 hours, 16,162 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 3938 -UFC/DE- DECLARED EMERGENCY INTO GSP DUE TO TRAILING EDGE FLAP ASYMMETRY. CORRECTIVE ACTION: REPLACED #6 FLAP SKEW SENSOR. REPLACED FLAP POSITION INDICATOR AS PRECAUTION. FLAP OPERATIONAL CHECKS NORMAL. (LP 5936530, 5936532)
